I was back on Effexor for about a month after weaning off it - only taking 25 mg. The muscle pain and cramps in my legs started after about 3 weeks, so I stopped taking the effexor - it has been 10 days - 2 weeks and legs are still bothering me. Any experience with similar situation?
Leg cramps like that seem to take a while to go away, but you have to make sure that they are from the Effexor, and if they are in both legs, they probably are..but if in one leg, you should be examined.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.